trapezius muscle pain, weakness and tingling in hands and feet
I'm a 36 year old female in fairly good health. I'm appx. 15 lbs overweight. For the past month my trapezius muscle has been feeling very tight, painful and weak. I'm also experiencing tingling and numbness in my right arm/ hand and headaches. I work on the computer 5-6 hrs a day 5 days a week. I do a lot of typing. The weakness seems to come and go. I have difficultly brushing my hair, teeth, pouring and objects feel heavier than usual. The pain is on both sides and sometimes radiated to my fingers. My muscles also twitch from time to time. Does this sound like a pinched nerve? I have carpal tunnel. Can carpal tunnel syndrome cause pain and weakness in the arms and shoulders? I have to admit I'm starting to worry and concerned about ALS. Does this sound like ALS? Any advice would be greatly appreciated.
Sounds like forward head syndrome which can cause trapizious muscle damage. I know cuz I have forward head syndrome which is causing numerous muscle groups to be effected as I lose the lordosis in my neck and my spine misaligns. If it were me (and I have), id recommend seeing a chiropractor to help get checked for any spine issues, especially cervical, which could be causing ur issues. I'm no dr, but from what ur symptoms sound like to ME....u have no worries about having ALS!! *hugs* sometimes researching can become a curse....I know all too well how active an imagination can be and how easy it is to lose ourselves in all the disorders that are out there. Many blessings to u.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.